Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 39, NWS Corpus Christi, TX

May 13, 2015Bee County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 13, 2015, 7:42 AM CDT for Bee County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 13, 2015, 7:42 AM CDT (12:42 UTC)
Expired
May 13, 2015, 10:45 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Bee County, TX

The radar

The Corpus Christi radar (KCRP), 74 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 0.7 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
187 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WGUS54 KCRP 131242
FFWCRP
TXC025-131545-
/O.NEW.KCRP.FF.W.0039.150513T1242Z-150513T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
742 AM CDT WED MAY 13 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1045 AM CDT
    
* AT 741 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN ACROSS THE SOUTHERN PORTIONS OF BEE COUNTY...MOVING 
  TOWARD THE CITY OF BEEVILLE. THIS HEAVY RAINFALL WILL LIKELY 
  PRODUCT FLASH FLOODING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEEVILLE...SKIDMORE...TULETA...BLANCONIA...PETTUS...TULSITA...
  NORMANNA...TYNAN AND PAPALOTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2866 9782 2860 9772 2854 9770 2852 9765
      2853 9760 2850 9755 2845 9755 2845 9752
      2843 9752 2844 9749 2841 9746 2841 9741
      2839 9738 2813 9757 2818 9781 2819 9781
      2838 9793

$$

GW
2 follow-up statements
963 
WGUS74 KCRP 131338
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
838 AM CDT WED MAY 13 2015

TXC025-131545-
/O.CON.KCRP.FF.W.0039.000000T0000Z-150513T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE TX-
838 AM CDT WED MAY 13 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
BEE COUNTY...

AT 836 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS SOUTHWESTERN PORTIONS OF BEE COUNTY. ALTHOUGH THE 
TREND HAS BEEN FOR THE STORMS TO WEAKEN...HEAVY RAINFALL COULD STILL 
PRODUCE FLOODING ESPECIALLY OVER WESTERN PORTIONS OF BEE COUNTY AND 
THE CITY OF BEEVILLE. DOPPLER ESTIMATES OF 2 TO 3 INCHES HAVE BEEN 
OBSERVED OVER SOUTHWESTERN PORTIONS OF BEE COUNTY SINCE 7 AM. 
 
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEEVILLE...SKIDMORE...TULETA...BLANCONIA...PETTUS...TULSITA...
NORMANNA...TYNAN AND PAPALOTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST 
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2866 9782 2860 9772 2854 9770 2852 9765
      2853 9760 2850 9755 2845 9755 2845 9752
      2843 9752 2844 9749 2841 9746 2841 9741
      2839 9738 2813 9757 2818 9781 2819 9781
      2838 9793

$$

GW
952 
WGUS74 KCRP 131457
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
957 AM CDT WED MAY 13 2015

TXC025-131507-
/O.CAN.KCRP.FF.W.0039.000000T0000Z-150513T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEE TX-
957 AM CDT WED MAY 13 2015

...THE FLASH FLOOD WARNING FOR BEE COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT AT THIS TIME. HOWEVER...MORE HEAVY RAINFALL AND 
FLOODING COULD OCCUR THROUGH MID AFTERNOON. RESIDENTS SHOULD REMAIN 
ALERT TO RAPIDLY CHANGING CONDITIONS. 

LAT...LON 2866 9782 2860 9772 2854 9770 2852 9765
      2853 9760 2850 9755 2845 9755 2845 9752
      2843 9752 2844 9749 2841 9746 2841 9741
      2839 9738 2813 9757 2818 9781 2819 9781
      2838 9793

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 6:49 AM CDT, 53 minutes earlier.

Area forecast discussion, May 13, 6:49 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
649 AM CDT WED MAY 13 2015

.DISCUSSION...UPDATED FOR 12Z AVIATION.

&&

.AVIATION...CONVECTION WILL BE THE MAIN AVIATION CONCERN IN THE
IMMEDIATE TERM AT CRP TERMINAL...AND HAVE INCLUDED TSRA REMARKS.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS THE DAY
PROGRESSES AND HAVE VCTS/TEMPO TSRA AT ALL TERMINALS. IF
THUNDERSTORMS DIRECTLY IMPACT THE TERMINALS THEN REDUCED VSBYS AND
ERRATIC WINDS WILL BE POSSIBLE. OUTSIDE OF THUNDERSTORMS WINDS
WILL GENERALLY BE OUT OF THE EAST AND SOUTHEAST.

&&

.PREV DISCUSSION... /ISSUED 440 AM CDT WED MAY 13 2015/

SHORT TERM (TODAY THROUGH THURSDAY)...THE FORECAST IS NOT EASY.
AS OF WRITING...A THIN AXIS CONTAINING DEEPEST MOISTURE WAS
LOCATED ALONG AND JUST OFFSHORE OF THE MIDDLE TEXAS COAST.
MODEST...BUT GRADUALLY STRENGTHENING...LOW LEVEL MOISTURE
ADVECTION WAS OCCURRING INTO THE AREA OF DEEPER MOISTURE.
THIS...IN ADDITION TO AN APPROACHING H5 VORT MAX...HAS LED TO
SIGNIFICANT SHOWERS AND THUNDERSTORMS PERSISTING OVER THE PAST
SEVERAL HOURS ACROSS THE NEARSHORE WATERS. AFTER COLLABORATION
WITH THE SATELLITE PRECIPITATION ANALYSIS BRANCH ABOUT WHERE HEAVY
RAINFALL POTENTIAL MAY OCCUR...HAVE DECIDED TO EXPAND FLASH FLOOD
WATCH INTO THE NORTHERN COASTAL BEND TO ACCOUNT FOR POTENTIAL OF
DEEPER MOISTURE AXIS SHIFTING NORTHWARD...WHICH COULD LEAD TO
HOURLY RAINFALL RATES OF 1 TO 3 INCHES. ELSEWHERE
INLAND...ISOLATED TO SCATTERED CONVECTION IS GRADUALLY DEVELOPING
IN RESPONSE TO A STRENGTHENING ESE 925MB LLJ. RAP MID LEVEL
HEIGHT ANALYSIS OVERLAID WITH WATER VAPOR IMAGERY INDICATES AN
APPROACHING MID LEVEL S/W TROUGH WHICH SHOULD AID IN CONVECTIVE
DEVELOPMENT ALONG THE RIO GRANDE BY SUNRISE. THE OVERALL FORECAST
FOR TODAY CALLS FOR CONVECTION ALONG THE COAST TO PERSIST AND
BUILD NORTHWARD THROUGH MID MORNING WITH ADDITIONAL CONVECTION
DEVELOPING/EXPANDING IN AREAL COVERAGE ALONG THE RIO GRANDE AND
BEGIN TO SHIFT NE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE PRETTY
MUCH ANYWHERE TODAY AS PWATS REMAIN HIGH. A STRONG STORM WILL BE
POSSIBLE ACROSS THE REGION GIVEN EXPECTED MLCAPE VALUES AROUND
2000 J/KG AND SUFFICIENT BULK SHEAR VALUES /ESPECIALLY ACROSS NW
COUNTIES/. MAIN MID LEVEL TROUGH AXIS SWINGS THROUGH THE AREA BY
LATE TODAY RESULTING IN DRIER CONDITIONS TONIGHT. CAVEAT IS THAT A
A MINOR S/W TROUGH MAY PUSH ACROSS TONIGHT WHICH MAY LEAD TO
ADDITIONAL CONVECTIVE CHANCES...ESPECIALLY ACROSS SOUTHERN ZONES.
GUIDANCE INDICATES SOME DRIER AIR AT H85 BUILDING INTO THE REGION
ON THURSDAY RESULTING IN LOWER PRECIP CHANCES.

WILL ALLOW RIP CURRENT RISK TO EXPIRE AT 6 AM. A MODERATE RISK OF
RIP CURRENTS WILL EXIST TODAY AND MAY FLIRT WITH THE HIGH RISK
THRESHOLD AGAIN ON THURSDAY.

LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...AN UPPER LEVEL
DISTURBANCE WILL MOVE OUT OF MEXICO THURSDAY NIGHT INTO FRIDAY.
THIS WILL LEAD TO CONTINUED CHANCES OF SHOWERS AND STORMS OVER THE
WEST THURSDAY NIGHT...SHIFTING TO THE NORTHERN SECTIONS ON FRIDAY.
RAIN CHANCES MAY TEMPORARILY LOWER ON SATURDAY THE SHORTWAVE
TROUGH PASSES OFF TO THE NORTHEAST. WILL KEEP SOME LOW END 20 POPS
THOUGH WITH LINGERING MOISTURE ACROSS SOUTH TEXAS. ACTIVE WEATHER
PATTERN APPEARS TO RETURN BEGINNING SUNDAY THROUGH THE FIRST PART
OF NEXT WEEK. SOUTHWEST FLOW ALOFT WITH OCCASIONAL UPPER
DISTURBANCES WILL TRAVERSE THE REGION DURING THIS TIME. SUPERBLEND
POPS GENERALLY RANGE FROM 30 TO 50 PERCENT...AND WILL KEEP
OFFICIAL FORECAST SIMILAR TO SUPERBLEND NUMBERS. TEMPERATURES IN
THE 80S WILL BE COMMON THROUGH THE PERIOD...WITH LOWER 90S OVER
THE WESTERN ZONES FRIDAY THROUGH SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    83  74  86  75  84  /  60  30  30  20  30
VICTORIA          81  72  88  73  83  /  60  40  30  20  40
LAREDO            85  72  91  73  90  /  60  20  20  30  30
ALICE             85  72  89  73  86  /  50  20  30  20  30
ROCKPORT          83  76  85  76  80  /  60  30  20  20  30
COTULLA           82  70  89  71  87  /  70  20  20  40  30
KINGSVILLE        86  74  88  75  86  /  60  30  30  20  30
NAVY CORPUS       83  75  84  76  81  /  60  30  20  20  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
     JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
     NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

TB/78...AVIATION
Hazardous weather outlook, May 13, 5:32 AM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
532 AM CDT WED MAY 13 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-141045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
532 AM CDT WED MAY 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTH TEXAS UNTIL MID
AFTERNOON. SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE
TODAY. SOME STORMS MAY PRODUCE FLOODING RAINS. A FEW STORMS MAY
ALSO BECOME STRONG TO SEVERE WITH STRONG GUSTY WINDS...LARGE
HAIL...AND EVEN A TORNADO POSSIBLE.

A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING
BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH
TEXAS THROUGH THE EARLY PART OF NEXT WEEK. SEVERE THUNDERSTORMS ARE
NOT EXPECTED AT THIS TIME.

A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF FACING
BEACHES.

SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO
SUNDAY WITH MODERATE TO STRONG SOUTHEAST FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT
ACTIVATION MAY BE REQUESTED IF THE STRONG TO SEVERE STORM THREAT
FOR TODAY INCREASES FURTHER.

In the hours before

Special weather statement, May 13, 5:35 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
535 AM CDT WED MAY 13 2015

TXZ242-243-131115-
NUECES-KLEBERG-
535 AM CDT WED MAY 13 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NUECES AND
NORTHEASTERN KLEBERG COUNTIES...

AT 534 AM CDT...A STRONG THUNDERSTORM WAS NEAR WALDRON FIELD...OR 13
MILES SOUTH OF CORPUS CHRISTI...MOVING NORTH AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...DOWNTOWN CORPUS CHRISTI...FLOUR BLUFF...CORPUS
CHRISTI DEL MAR WEST CAMPUS...LA PALMERA MALL...BAY AREA MEDICAL
CENTER...CORPUS CHRISTI COUNTRY CLUB...WALDRON FIELD...NAVAL AIR
STATION CABANISS FIELD...KINGS CROSSING GOLF COURSE...CORPUS CHRISTI
DEL MAR EAST CAMPUS...CHRISTUS SPOHN HOSPITAL SOUTH...TEXAS A&M
UNIVERSITY CORPUS CHRISTI...DRISCOLL CHILDRENS HOSPITAL...COLE
PARK...CHAPMAN RANCH AND CC NAS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 2747 9746 2780 9746 2781 9739 2771 9731
      2768 9733 2763 9735 2770 9731 2770 9725
      2756 9727 2758 9731 2751 9729 2755 9726
      2748 9727 2751 9731 2751 9735 2749 9730
TIME...MOT...LOC 1034Z 175DEG 20KT 2755 9737

HART
Special weather statement, May 13, 6:25 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
625 AM CDT WED MAY 13 2015

TXZ243-131200-
NUECES-
625 AM CDT WED MAY 13 2015

...A STRONG THUNDERSTORM WILL AFFECT MUSTANG ISLAND...

AT 624 AM CDT...A STRONG THUNDERSTORM WAS NEAR MUSTANG ISLAND STATE
PARK...OR 8 MILES SOUTH OF PORT ARANSAS...MOVING NORTHWEST AT 15 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PORT ARANSAS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2774 9716 2781 9722 2774 9714 2777 9714
      2782 9708 2781 9720 2783 9712 2786 9716
      2784 9712 2787 9714 2788 9715 2788 9714
      2783 9710 2784 9710 2783 9706 2768 9717
TIME...MOT...LOC 1124Z 130DEG 13KT 2771 9710

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 1:43 AM CDTSpecial Marine WarningCRP47 min
May 13, 4:16 AM CDTAreal Flood AdvisoryCRPNueces59 min
May 13, 5:15 AM CDTSpecial Marine WarningCRP90 min
May 13, 5:19 AM CDTFlash Flood WarningCRPKleberg, Nueces116 min
May 13, 5:35 AM CDTSpecial Weather StatementCRPNueces40 min
May 13, 6:09 AM CDTFlash Flood WarningCRPAransas, Nueces, San Patricio2 hr
May 13, 6:25 AM CDTSpecial Weather StatementCRPNueces35 min
May 13, 6:29 AM CDTTornado WarningCRPNueces16 min
May 13, 6:43 AM CDTSpecial Marine WarningCRP62 min
May 13, 7:11 AM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio3 hr
May 13, 8:03 AM CDTFlash Flood WarningCRPJim Wells3 hr
May 13, 8:34 AM CDTSpecial Weather StatementCRPLa Salle56 min
May 13, 9:26 AM CDTTornado WarningCRPJim Wells, Nueces34 min
May 13, 9:56 AM CDTTornado WarningCRPJim Wells, Live Oak, San Patricio21 min
May 13, 10:04 AM CDTFlash Flood WarningCRPDuval, McMullen116 min
May 13, 10:22 AM CDTAreal Flood AdvisoryCRPLive Oak53 min
May 13, 10:40 AM CDTAreal Flood AdvisoryCRPLa Salle65 min
May 13, 10:46 AM CDTSpecial Weather StatementCRPDuval59 min
May 13, 11:03 AM CDTAreal Flood AdvisoryCRPMcMullen57 min
May 13, 11:08 AM CDTSevere Thunderstorm WarningCRPDuval, McMullen37 min
May 13, 11:10 AM CDTAreal Flood AdvisoryCRPLive Oak3 hr
May 13, 11:13 AM CDTTornado WarningCRPDuval32 min
May 13, 11:43 AM CDTTornado WarningCRPDuval32 min
May 13, 12:02 PM CDTFlash Flood WarningCRPDuval, Live Oak, McMullen118 min
May 13, 12:04 PM CDTAreal Flood AdvisoryCRPMcMullen116 min
May 13, 1:08 PM CDTFlash Flood WarningCRPMcMullen82 min
May 13, 1:51 PM CDTFlash Flood WarningCRPLive Oak114 min
May 13, 1:54 PM CDTTornado WarningCRPDuval36 min
May 13, 2:00 PM CDTFlash Flood WarningCRPDuval, McMullen90 min
May 13, 2:23 PM CDTTornado WarningCRPMcMullen22 min
May 13, 2:30 PM CDTFlash Flood WarningCRPMcMullen60 min
May 13, 3:19 PM CDTTornado WarningCRPGoliad26 min
May 13, 3:25 PM CDTFlash Flood WarningCRPGoliad95 min
May 13, 3:49 PM CDTSpecial Weather StatementCRPWebb41 min
May 13, 3:56 PM CDTTornado WarningCRPLa Salle, Webb34 min
May 13, 4:10 PM CDTTornado WarningCRPVictoria35 min
May 13, 4:30 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb45 min
May 13, 4:40 PM CDTRiver Flood WarningCRPBee43 hr
May 13, 4:43 PM CDTSpecial Weather StatementCRPWebb32 min
May 13, 5:11 PM CDTSevere Thunderstorm WarningCRPWebb49 min
May 13, 5:50 PM CDTSevere Thunderstorm WarningCRPWebb40 min
May 13, 6:15 PM CDTAreal Flood WarningCRPJim Wells, Nueces24 hr
May 13, 6:28 PM CDTSevere Thunderstorm WarningCRPDuval, Webb47 min
May 13, 6:34 PM CDTTornado WarningCRPWebb26 min
May 13, 6:59 PM CDTTornado WarningCRPWebb16 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.